Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Oscillation theorems for linear second order ordinary differential equations

Authors: J. W. Macki and J. S. W. Wong
Journal: Proc. Amer. Math. Soc. 20 (1969), 67-72
MSC: Primary 34.42
MathSciNet review: 0235202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Coles, An oscillation criterion for second-order linear differential equations, Proc. Amer. Math Soc. 19 (1968), 755-759.
  • [2] Philip Hartman, On non-oscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389–400. MR 0048667 (14,50b)
  • [3] H. C. Howard, Oscillation and nonoscillation criteria for 𝑦”(𝑥)+𝑓(𝑦(𝑥))𝑝(𝑥)=0, Pacific J. Math 12 (1962), 243–251. MR 0145150 (26 #2685)
  • [4] Aurel Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115–117. MR 0028499 (10,456a)
  • [5] Z. Opial, Sur une critère d’oscillation des intégrales de l’équation différentielle (𝑄(𝑡)𝑥’)’+𝑓(𝑡)𝑥=0, Ann. Polon. Math. 6 (1959/1960), 99–104 (French). MR 0104876 (21 #3627)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

PII: S 0002-9939(1969)0235202-3
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia